×

Found 814 Documents (Results 1–100)

100
MathJax

On topologically trivial automorphisms of compact Kähler manifolds and algebraic surfaces. (English) Zbl 1479.14053

PDF BibTeX XML Cite
Full Text: DOI arXiv

A cellular structure of the space of branched coverings for the two-dimensional sphere. (English. Russian original) Zbl 1481.57024

St. Petersbg. Math. J. 32, No. 5, 885-904 (2021); translation from Algebra Anal. 32, No. 5, 86-113 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Symmetries of genus zero modular operad. (English) Zbl 1468.18020

Novikov, Sergey (ed.) et al., Integrability, quantization, and geometry II. Quantum theories and algebraic geometry. Dedicated to the memory of Boris Dubrovin 1950–2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 103, Part 2, 101-109 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Analytic normal forms and inverse problems for unfoldings of 2-dimensional saddle-nodes with analytic center manifold. (English. French summary) Zbl 07360797

PDF BibTeX XML Cite
Full Text: DOI arXiv

Aspects of scattering amplitudes and moduli space localization. (English) Zbl 1457.81067

Springer Theses. Cham: Springer; Waterloo: University of Waterloo (Diss.) (ISBN 978-3-030-53009-9/hbk; 978-3-030-53012-9/pbk; 978-3-030-53010-5/ebook). xvii, 134 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

In search of infinite-dimensional Kähler geometry. (English. Russian original) Zbl 1446.58003

Russ. Math. Surv. 75, No. 2, 321-367 (2020); translation from Usp. Mat. Nauk 75, No. 2, 133-184 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Galois action on knots. II: Proalgebraic string links and knots. (English) Zbl 1454.14071

Burgos Gil, José Ignacio (ed.) et al., Periods in quantum field theory and arithmetic. Based on the presentations at the research trimester on multiple zeta values, multiple polylogarithms, and quantum field theory, ICMAT 2014, Madrid, Spain, September 15–19, 2014. Cham: Springer. Springer Proc. Math. Stat. 314, 541-591 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Schur-type invariants of branched \(G\)-covers of surfaces. (English) Zbl 1447.57026

Bruillard, Paul (ed.) et al., Topological phases of matter and quantum computation. AMS special session, Bowdoin College, Brunswick, ME, USA, September 24–25, 2016. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 747, 173-197 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The augmented deformation space of rational maps. (English) Zbl 1451.37069

Castro-Jiménez, Francisco-Jesús (ed.) et al., A panorama of singularities. A panorama on singular varieties. Conference to celebrate Lê Dũng Tráng’s 70th birthday, University of Seville, IMUS, Spain, February 7–10, 2017. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 742, 85-107 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Handbook of Teichmüller theory. Volume VII. (English) Zbl 1435.30001

IRMA Lectures in Mathematics and Theoretical Physics 30. Berlin: European Mathematical Society (EMS) (ISBN 978-3-03719-203-0/hbk; 978-3-03719-703-5/ebook). ix, 616 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software